×

zbMATH — the first resource for mathematics

L’equation de structure d’un espace à connexion projective. (French) Zbl 0139.39602
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] E. Cartan: Leçons sur la théorie des espaces à connexion projective. Paris 1937. · Zbl 0016.07603
[2] B. Cenkl: Homographies conservant l’élément du troisième ordre d’une surface dans un espace à connexion projective. Czechosl. Math. Journal 12 (87) 1962, 288 - 293. · Zbl 0139.39603 · eudml:12126
[3] B. Cenkl: La normale d’une surface d’espace à connexion projective. Czechosl. Math. Journal 12 (87) 1962, 582-606. · Zbl 0129.14303 · eudml:12150
[4] B. Cenkl: Les espaces König généralisés. Czechosl. Math. Journal 14 (89) 1964, 1-21. · Zbl 0124.15003
[5] С. П. Фиников: Проективно-диференциальная геометрия. Москва 1937. · Zbl 0131.10103
[6] A. Švec: L’application des variétés à connexion à certains problèmes de la géométrie différentielle. Czechosl. Math. Journal 10 (85) 1960, 523-550. · Zbl 0100.18301
[7] A. Švec: L’élément linéaire projectiv d’une surface plongée dans l’espace à connexion projective. Czechosl. Math. Journal 8 (83) 1958, 285-291. · Zbl 0083.37703
[8] A. Švec: Les quadriques de Lie d’une surface plongée dans un espace tridimensionnel à connexion projective. Czechosl. Math. Journal 11 (86) 1961, 134- 142. · Zbl 0101.14502 · eudml:12063
[9] A. Švec: Sur la géométrie différentielle d’une surface plongée dans un espace à trois dimensions à connexion projective. Czechosl. Math. Journal 11 (86) 1961, 386-397. · Zbl 0113.15002 · eudml:12081
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.